# SDR AALA20040386

- Difficulty date: March 25, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N423AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49335
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Inoperative
- Location: Apu Chip Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

JFK - INFLIGHT T1453 AFTER TAKEOFF FROM LGA, FLIGHT ATTENDANT AND FLIGHT CREW NOTICED ODOR.  CABIN VISIBILITY REDUCED BY BLUE/GRAY SMOKE OBSCURING VISION FROM FORWARD TO AFT CABIN.  TURNED OFF PACKS, GALLEY POWER, AND RECIRCULATING FANS WITH NO AFFECT.  LANDED AT JFK WITHOUT INCIDENT.  FOUND APU CHIP DETECTOR O-RING LEAKING.  REPLACED APU CHIP DETECTOR O-RING, ACCOMPLISHED PACK BURN AND PLACARD APU PER MEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
